MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 LEX PLUS

RADIOMETER MEDICAL APS ABL90 LEX PLUS
Model Number 393-092
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference (b)(4).According to the complaint, the abl90 flex plus analyzer (serial number (b)(6)) located in the nicu ward has reported repeated 1190 inlet open errors.When this error occurs, the sample is aborted, and the analyzer enters an "intervention required" state with the instruction to replace the inlet gasket holder.The customer followed the recommended troubleshooting steps without replacing any components, after which the analyzer resumed normal operation.No deaths or serious injuries have been reported in connection with this complaint.

Brand Name
ABL90 LEX PLUS
Common Device Name
ABL90 LEX PLUS
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24494817
Report Number3002807968-2026-00020
Device Sequence Number12038321
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0656N039
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown